# SDR USAAF96061

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11278
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: D07354415M
- Condition: Failed
- Location: Lt Mlg
- Part time: 5,672 hours
- Stage of operation: CL
- Nature of condition: D, E
- Precautionary procedure: A

## Discrepancy

PIT - FL 1050 - ON TAKEOFF, CREW FELT SLIGHT VIBRATION.  VIBRATION INCREASED BEFORE GEAR WAS RETRACTED.  PASSENGER REPORTED SEEING A PIECE OF RUBBER GO BY THE WINDOW.  FLIGHT RETURNED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE NR 1 TIRE HAD LOST ITS RECAP AND DAMAGED THE LEFT WING UNDERSIDE, LEFT FLAP AND THE LEFT OUTBOARD GEAR DOOR.  WHEEL WAS REPLACED AND THE DAMAGE REPAIRED.  (M)
